# SDR SWIA200923526

- Difficulty date: November 1, 2009
- Submitted: January 25, 2010
- Operation: Air carrier
- Aircraft: N815SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15101
- Aircraft time: 8,535 hours, 4,898 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER BULKHEAD WEB STIFFENING ANGLE CRACKED.  (C CHECK)  REPAIRED PER SRM AND AMM.
